# SDR AALA2018122649001

- Difficulty date: December 21, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 58,353 hours, 23,687 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Failed
- Location: Stab Trim Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A TRIM RUNAWAY DURING CLIMB, TURNED OFF BOTH STABALIZER TRIMS FOR THE REMAINDER OF THE FLIGHT.  DECLARED EMERGENCY INBOUND TO DESTINATION.  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED. REPLACED THE STABILIZER TRIM CUTOUT RELAY R384 IAW AMM 20-81-22.  PERFORMED A TEST IAW AMM. 2-11-00 . OPS NORMAL.
